Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Reyataz And Atripla Combination

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Test Positive Aware Network

Reyataz

Brand name: Reyataz Generic name: atazanavir sulfate (atazanavir), or ATV Class: Protease inhibitor (PI) Manufacturer: Bristol-Myers Squibb, www.reyataz.com , (800) 321-1335 AWP: $1,219.09/month for 300 mg capsules; $1,257.09/month for 200 mg capsules Standard Dose: One 300 mg capsule plus 100 mg Norvir, once daily (this dose must be used if taking Viread or Truvada, or if pregnant), or two 200 mg capsules (without Norvir), once...
Ask the Experts

Switching from Atripla to Reyataz, Norvir and Epzicom

I've been taking Atripla for several years with no problems. My Dr. has advised me that my Creatine level have increased to much, currently at 1.53. My CD4 count is 690 and CD4 % is 43.1% and me HIV count is less than 20 copies. My Dr. feels...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for posting.As people living with HIV live longer and older, there's an increasing awareness of long-term health promotion. In this way, keeping kidneys health is certainly an important goal.It would appear from your post (and... Read more »

Truvada, Reyataz, Norvir

Have you heard of lipo with this combination? I've read so much about Norvir and I am a bit concerned. Atripla didn't agree with me and my doc has switched me to these. 200 mg of Reyataz with 100 mg of Norvir....
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
In theory, this is one of the safest combinations there is with respect to lipodystrophy. By the way, we would usually be giving 300 mg of Reyataz in this setting, due to the drug interaction with tenofovir. In the long term, it may be that the... Read more »

Reyataz, Viread, Videc EC combination

My doctor just started me on a combination of Reyataz,Viread, and Videx EC and although I am happy with the once daily dosing, and low pill burden, I have read some articles on this and other sites that seem to suggest that this might not be a good...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
I would definately NOT recommend taking tenofovir (Viread) with unboosted atazanavir (Reyataz), since the combination can result in significant reductions in the levels of atazanavir.One option is to change the atazanavir from your current dose of... Read more »

Reyataz, Xanax dangerous combination?

Dear Dr. Henry:I am supposed to start taking Reyataz. I also already take Xanax I have been dependant on Xanax for several years for painc and depersonalization sometimes 5 mg a day. I am tonight reading that Xanax and Reyataz can cause some...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Protease inhibitors can potentially increase the levels of Xanax to a dangerous degree. I am aware of several cases of overdose like events when protease inhibitors have been used inadvertently with Xanax. I would urge you to discuss with your... Read more »
Connect With Others

Reyataz+Norvir+Truvada?

Posted by markman, 3 Replies
I have poz for about 4 years but have never been on meds. My cd4 has been in the 400s and last time was over 500. I feel pretty good. But my doctor has gone ahead and prescribed me the meds. I had two choices: 1. Atripla or 2.... Read more »

Sustiva + Truvada combination

Posted by richwales, 6 Replies
Im a 26 y/o male living in UK whos been on sustiva and truvada for 4 months now my Cd4 and viral load are doing great (gone from 14% 245 to 19% 472, and 18,200 to undectable) just finding the side affects of sustiva really can be hard to cope with,... Read more »

Truvada/Reyataz/Norvir

Posted by cm82391, 4 Replies
I'm taking a combination of the the three and i'm breaking out HORRIBLY!!!

Is anyone else on these meds and having this issues? Or one of the three above?

Or do I just have really bad skin? Read more »

Reyataz and Combivir

Posted by Anonymous
Just was wondering if anyone else is taking this combination. I just re-started therapy after a 12 month holiday. Please let me know what you have experienced. I am new here and any info would be greatly appreciated.
Thanks, David

Read more »